# SDR DALA2023040302526

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 9,860 hours, 4,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK #4 HAS CORROSION ON UPPER SURFACE PER AMDS 5742-01028-02A. NO PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:5742-01028-02A/004 00017 REWORK SLAT TRACK PER AMDS 5742-01028-02A. (LP# 2699331)
